Suboptimality conditions in mathematical programs with equilibrium constraints.
Taiwanese J. Math.
Mathematics and Computer Science
In this paper we study mathematical programs with equilibrium constraints (MPECs) described by generalized equations in the extended form $0 \in G(x,y) + Q(x,y)$, where both mappings $G$ and $Q$ are set-valued. Such models arise, in particular, from certain optimization-related problems governed by variational inequalities and first-order optimality conditions in nondifferentiable programming. We establish new weak and strong suboptimality conditions for the general MPEC problems under consideration in finite-dimensional and infinite-dimensional spaces that do not assume the existence of optimal solutions. This issue is particularly important for infinite-dimensional optimization problems, where the existence of optimal solutions requires quite restrictive assumptions. Our techniques are mainly based on modern tools of variational analysis and generalized differentiation revolving around the fundamental extremal principle in variational analysis and its analytic counterpart known as the subdifferential variational principle.
Bao, Truong Q.; Gupta, Pankaj; Mordukhovich, Boris S. Suboptimality conditions for mathematical programs with equilibrium constraints. Taiwanese J. Math. 12 (2008), no. 9, 2569–2592.